×

Existence of solutions for a nonlocal fractional boundary value problem. (English) Zbl 1397.34021

Summary: We study a nonlinear fractional boundary value problem with nonlocal boundary conditions. An associated Green’s function is constructed as a series of functions by the perturbation approach. Criteria for the existence of solutions are obtained based upon it.

MSC:

34A08 Fractional ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34B27 Green’s functions for ordinary differential equations
34E10 Perturbations, asymptotics of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI Euclid

References:

[1] B. Ahmad, S.K. Ntouyas and A. Alsaedi, Existence of solutions for fractional differential equations with nonlocal and average type integral boundary conditions, J. Appl. Math. Comp. 53 (2017), 129-145. · Zbl 1365.34009
[2] B. Ahmad, S.K. Ntouyas and J. Tariboon, Fractional differential equations with nonlocal integral and integer-fractional-order Neumann type boundary conditions, Mediterr. J. Math. 13 (2016), 2365-2381. · Zbl 1360.34009
[3] C. Bai, Infinitely many solutions for a perturbed nonlinear fractional boundary-value problem, Electr. J. Diff. Eqs. 2013 (2013), 12 pages. · Zbl 1295.34007
[4] M. Feng, X. Zhang and W. Ge, New existence results for higher-order nonlinear fractional differential equation with integral boundary conditions, Bound. Value Probl. (2011), article ID 720702, 20 pages. · Zbl 1214.34005
[5] R. Ferreira, Existence and uniqueness of solutions for two-point fractional boundary value problems, Electr. J. Diff. Eqs. 2016 (2016), 1-5. · Zbl 1346.34006
[6] C. Goodrich, Coercive nonlocal elements in fractional differential equations, Positivity 21 (2017), 377-394. · Zbl 1367.26017
[7] J.R. Graef, L. Kong, Q. Kong and M. Wang, Fractional boundary value problems with integral boundary conditions, Appl. Anal. \bf92 (2013), 2008-2020. · Zbl 1385.34010
[8] —-, Existence and uniqueness of solutions for a fractional boundary value problem with Dirichlet boundary condition, Electr. J. Qual. Th. Diff. Eqs. 2013 (2013), 11 pages.
[9] —-, A fractional boundary value problem with Dirichlet boundary condition, Comm. Appl. Anal. 19 (2015), 497-504.
[10] —-, On a fractional boundary value problem with a perturbation term, J. Appl. Anal. Comp. 7 (2017), 57-66.
[11] J. Henderson and R. Luca, Positive solutions for a system of semipositone coupled fractional boundary value problems, Bound. Value Prob. 2016 (2016), 61. · Zbl 1344.34014
[12] —-, Existence of positive solutions for a singular fractional boundary value problem, Nonlin. Anal. Mod. Contr. 22 (2017), 99-114. · Zbl 1420.34017
[13] R. Hilfer, Applications of fractional calculus in physics, World Scientific, Singapore, 2000. · Zbl 0998.26002
[14] Q. Kong and M. Wang, Positive solutions of nonlinear fractional boundary value problems with Dirichlet boundary conditions, J. Qual. Th. Diff. Eqs. 17 (2012), 1-13. · Zbl 1340.34020
[15] Y. Li, Y. Sang and H. Zhang, Solvability of a coupled system of nonlinear fractional differential equations with fractional integral conditions, J. Appl. Math. Comp. 50 (2016), 73-91. · Zbl 1352.34009
[16] J. Tan, C. Cheng and X. Zhang, Positive solutions of fractional differential equation nonlocal boundary value problems, Adv. Diff. Eqs. 2015 (2015), 256. · Zbl 1422.34112
[17] V. Tarasov, Fractional dynamics: Applications of fractional calculus to dynamics of particles, fields and media, Springer-Verlag, New York, 2011.
[18] L. Yang and H. Chen, Unique positive solutions for fractional differential equation boundary value problems, Appl. Math. Lett. 23 (2010), 1095-1098. · Zbl 1200.34008
[19] E. Zeidler, Nonlinear functional analysis and its applications I: Fixed-point theorems, Springer-Verlag, New York, 1986. · Zbl 0583.47050
[20] X. Zhang and Y. Han, Existence and uniqueness of positive solutions for higher order nonlocal fractional differential equations, Appl. Math. Lett. 25 (2012), 555-560. · Zbl 1244.34009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.